# SDR FDEA201502180544

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 297 hours, 17,505 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G6117
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL400, OBSERVED ARCING ON THE LT FWD WINDSHIELD & THEN IT SHATTERED.  LT FWD WINDOW EICAS DISPLAYED & LT FWD WINDOW HEAT SHOWED INOPERATIVE.  REMOVED NR 1 CAPTAIN`S WINDOW IAW MM 56-11-01-4.   ALL OPS CHECKED NORMAL IAW MM  30-41-01-4.  ACFT OK FOR SERVICE.  WINDOW INSTALLATION COMPLETE IAW MM 56-11-01-4.
